# SDR SWAA2016021649135

- Difficulty date: January 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,128 hours, 37,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 25 - 45.  REPAIRED WEB IAW EA.
